Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 182, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 25, 2015, 5:34 PM CDT for 6 counties in Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2015, 5:34 PM CDT (22:34 UTC)
- Expired
- May 25, 2015, 6:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adair County, OK, Cherokee County, OK, McIntosh County, OK, Muskogee County, OK, Sequoyah County, OK, Wagoner County, OK
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 2:52 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1260 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
641
WUUS54 KTSA 252234
SVRTSA
OKC001-021-091-101-135-145-252315-
/O.NEW.KTSA.SV.W.0182.150525T2234Z-150525T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
534 PM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA...
CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
NORTHEASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
NORTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
EASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 615 PM CDT
* AT 532 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TAFT TO WEBBERS FALLS TO STIGLER...AND MOVING
NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...SUMMIT...WEBBERS FALLS...
TAFT...GORE...GREENLEAF STATE PARK...MUSKOGEE...BRAGGS...PORTER...
TULLAHASSEE...LAKE TENKILLER STATE PARK...PUMPKIN CENTER...VIAN...
FORT GIBSON...BOX...OKAY...WAGONER...SEQUOYAH STATE PARK...BRUSHY
LAKE STATE PARK...CHEROKEE LANDING STATE PARK...LOST CITY...
ELDON...HULBERT...TAHLEQUAH...MARBLE CITY...BUNCH AND COOKSON.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 270 AND 296.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3598 9479 3559 9465 3546 9505 3535 9530
3568 9570 3606 9545
TIME...MOT...LOC 2235Z 219DEG 28KT 3573 9557 3553 9516
3521 9510
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
116
WWUS54 KTSA 252302
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
602 PM CDT MON MAY 25 2015
OKC091-252312-
/O.CAN.KTSA.SV.W.0182.000000T0000Z-150525T2315Z/
MCINTOSH OK-
602 PM CDT MON MAY 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCINTOSH COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3544 9511 3580 9560 3606 9545 3598 9479
3559 9465
TIME...MOT...LOC 2302Z 219DEG 28KT 3593 9540 3575 9499
3555 9486
$$
OKC001-021-101-135-145-252315-
/O.CON.KTSA.SV.W.0182.000000T0000Z-150525T2315Z/
CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-WAGONER OK-ADAIR OK-
602 PM CDT MON MAY 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ADAIR...EASTERN WAGONER...NORTHWESTERN SEQUOYAH...NORTHEASTERN
MUSKOGEE AND CHEROKEE COUNTIES UNTIL 615 PM CDT...
AT 600 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WAGONER TO COOKSON TO BRUSHY LAKE STATE PARK...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...BRUSHY LAKE STATE PARK...
SEQUOYAH STATE PARK...COOKSON...WAGONER...MARBLE CITY...CHEROKEE
LANDING STATE PARK...LOST CITY...ELDON...HULBERT...TAHLEQUAH AND
BUNCH
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 284 AND 296.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3544 9511 3580 9560 3606 9545 3598 9479
3559 9465
TIME...MOT...LOC 2302Z 219DEG 28KT 3593 9540 3575 9499
3555 9486
HAIL...1.00IN
WIND...60MPH
$$096
WWUS54 KTSA 252313
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 PM CDT MON MAY 25 2015
OKC001-021-101-135-145-252323-
/O.EXP.KTSA.SV.W.0182.000000T0000Z-150525T2315Z/
CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-WAGONER OK-ADAIR OK-
613 PM CDT MON MAY 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ADAIR...EASTERN
WAGONER...NORTHWESTERN SEQUOYAH...NORTHEASTERN MUSKOGEE AND CHEROKEE
COUNTIES WILL EXPIRE AT 615 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN TULSA.
LAT...LON 3544 9511 3580 9560 3606 9545 3598 9479
3559 9465
TIME...MOT...LOC 2313Z 206DEG 32KT 3601 9538 3594 9511
3581 9491
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:44 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, May 25, 3:44 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
344 PM CDT MON MAY 25 2015
.DISCUSSION...
LARGE CONVECTIVE COMPLEX ONGOING ACROSS THE SOUTHERN PLAINS HAS
DEVELOPED AHEAD OF COMPACT MID LEVEL WAVE AND IS INTERACTING WITH
A BROAD REGION OF MODERATE TO STRONG INSTABILITY. AS STRONG WIND
FIELDS SPREAD DOWNSTREAM AHEAD OF THE WAVE THE STORM COMPLEX WILL
REMAIN ORGANIZED AND MAINTAIN THE RAPID E-NE DEVELOPMENT THROUGH
THE EVENING HOURS. RAPID ONSET FLASH FLOODING AND DAMAGING WIND
GUSTS ARE THE PRIMARY SEVERE WEATHER HAZARDS. ADDITIONALLY...A
TRANSIENT TORNADIC RISK WILL PERSIST WITH POTENTIAL FOR BOTH
MESOVORTICIES ALONG LINEAR SEGMENTS AND ALSO WITH SUSTAINED
UPDRAFTS AUGMENTED WITH ENHANCED LOW LEVEL SHEAR DOWNSTREAM OF
STRONG MCV CENTER.
PRECIP WILL DIMINISH IN COVERAGE LATE THIS EVENING WITH SCATTERED
CONVECTION POSSIBLY CONTINUING IN THE WAKE OF THE LARGER SYSTEM
AND A MORE SUSTAINED DRY PERIOD DURING THE DAY ON TUESDAY. VARIOUS
DATA HAVE BEEN CONSISTENT ON AGAIN DEVELOPING AN AREA OF MORE
WIDESPREAD CONVECTION TUESDAY NIGHT INTO WEDNESDAY ACROSS CENTRAL
AND POSSIBLY INTO EASTERN OK. FORCING ALOFT IS RATHER NEBULOUS
DURING THIS PERIOD SO UNCERTAINTY PERSISTS HOWEVER ANY CONVECTION
THAT DOES DEVELOP WOULD LIKELY BE SLOW MOVING AND THUS A HEAVY
RAIN CONCERN.
WEDNESDAY THROUGH FRIDAY IS EXPECTED TO REMAIN A LESSER COVERAGE
PRECIP PERIOD. BY NEXT WEEKEND THE PATTERN RETURNS TO TROUGHING
THROUGH THE PLAINS ALONG WITH A SLOW MOVING SFC BOUNDARY THROUGH
THE AREA. THIS WILL RESULT IN AN UPTICK IN PRECIP COVERAGE AND
LOCALLY HEAVY RAINFALL WILL AGAIN BECOME A CONCERN.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 61 81 65 82 / 70 10 50 40
FSM 64 81 66 85 / 100 20 40 40
MLC 62 80 67 83 / 80 20 60 40
BVO 59 80 62 83 / 50 10 40 40
FYV 61 78 62 80 / 100 20 30 30
BYV 61 79 63 80 / 100 30 30 30
MKO 61 80 65 82 / 90 20 50 50
MIO 61 79 62 82 / 70 20 50 30
F10 60 80 65 82 / 80 20 60 50
HHW 64 82 68 83 / 80 20 30 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL NOON TUESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
LONG TERM....07Hazardous weather outlook, May 25, 5:17 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
517 PM CDT MON MAY 25 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
517 PM CDT MON MAY 25 2015
...SIGNIFICANT SEVERE WEATHER AND RAPID ONSET FLASH FLOODING THIS
EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TROUGH TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...ALONG AND SOUTHEAST OF INTERSTATE 44.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...ALL OF EASTERN OKLAHOMA..WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...ALONG AND SOUTHEAST OF INTERSTATE 44.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...ALONG AND SOUTHEAST OF INTERSTATE 44.
DISCUSSION...
A NORTHWEST TO SOUTHEAST LINE OF STRONG TO SEVERE THUNDERSTORMS
ROUGHLY EXTEND FROM ENID OKLAHOMA...WITH INCREASING CONCENTRATION
SOUTHEAST TO CLAYTON OKLAHOMA...AND SOUTH TO PARIS TEXAS. THESE
STRONG TO SEVERE STORMS WILL MOVE NORTHEASTWARD INTO PARTS OF
NORTHEAST OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS THIS
EVENING. ALL MODES OF SEVERE...INCLUDING SIGNIFICANT SEVERE HAVE
BEEN REPORTED THUS FAR ACROSS SOUTHEAST OKLAHOMA. THROUGH THE
EVENING CONDITIONS WILL REMAIN FAVORABLE FOR SEVERE WEATHER ACROSS
ALL OF THE REGION. THE HIGH POTENTIAL FOR SIGNIFICANT SEVERE HAIL
AND WIND...AND LARGE...LONG TRACK TORNADOES WILL BE MAINTAINED
ACROSS SOUTHEAST OKLAHOMA..WEST CENTRAL AND NORTHWEST ARKANSAS. A
TORNADO WATCH REMAINS IN EFFECT FOR THE AFOREMENTIONED AREAS UNTIL
10 PM.
ADDITIONALLY...THE WET SOILS WILL MAKE DOWNED TREES A HIGHER
LIKELIHOOD AND PRECAUTIONS SHOULD BE TAKEN TO MOVE INSIDE A
SUBSTANTIAL SHELTER IN ADVANCE OF THE LINE OF STORMS. THE SEVERE
WEATHER THREAT WILL DIMINISH ONCE THE LINE OF STORMS PASSES YOUR
LOCATION.
AN EQUALLY DANGEROUS THREAT WILL BE THE RAPID ONSET FLASH
FLOODING...WHICH IS EXPECTED AS THE WIDESPREAD RAINFALL CONTINUES TO
EXPAND TO THE NORTHEAST. RECENT RAINFALL AND SATURATED GROUND WILL
RESULT IN RAPID WATER RISES...AND PREPARATIONS TO MOVE TO HIGHER
GROUND SHOULD BE COMPLETED. WATER WILL BE SLOW TO RECEDE THROUGH
THE OVERNIGHT HOURS...AND MANY ROADS MAY REMAIN FLOODED THROUGH THE
EARLY MORNING HOURS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE UPCOMING
WEEK INTO NEXT WEEKEND. THERE WILL LIKELY BE SEVERAL
MORE ROUNDS OF HEAVY RAINFALL ACROSS THE REGION WHICH WILL
ONLY WORSEN ONGOING FLOOD CONDITIONS. LATER FORECASTS
WILL REFINE THE LOCATIONS FOR THE HEAVIEST RAINS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, May 25, 3:34 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
334 PM CDT MON MAY 25 2015
OKZ049-053-252100-
CHOCTAW OK-PUSHMATAHA OK-
334 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CENTRAL CHOCTAW AND SOUTHERN PUSHMATAHA
AT 335 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
ORD...MOVING NORTH AT 55 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...HUGO...ORD...GRANT...GAY...GOODLAND...SAWYER...
MESSER...KENT...SOBOL...FALLON...SPEER...APPLE AND HUGO LAKE STATE
PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3388 9547 3387 9551 3389 9551 3388 9555
3392 9556 3393 9559 3390 9563 3391 9566
3417 9564 3416 9524 3386 9543 3386 9546
TIME...MOT...LOC 2035Z 197DEG 49KT 3393 9552Special weather statement, May 25, 3:48 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
348 PM CDT MON MAY 25 2015
OKZ073-252115-
PITTSBURG OK-
348 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
NORTHEASTERN PITTSBURG
AT 348 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF KREBS...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...KREBS...BLOCKER...
FEATHERSTON...CROWDER...CANADIAN AND ARROWHEAD STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3518 9576 3520 9568 3522 9568 3525 9563
3525 9560 3522 9562 3522 9560 3526 9552
3530 9550 3529 9546 3520 9545 3503 9549
3502 9551 3491 9551 3493 9579
TIME...MOT...LOC 2048Z 193DEG 29KT 3500 9565Local storm report, May 25, 4:45 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM TSTM WND DMG SOPER 34.03N 95.70W
05/25/2015 CHOCTAW OK EMERGENCY MNGR
TREES DOWN AND TRANSFORMER/WIRES DOWN IN AREA OF BOGGY
CREEK AT HWY 70.
&&
JDSLocal storm report, May 25, 4:46 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
446 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM HAIL HONOBIA 34.54N 94.94W
05/25/2015 E1.75 INCH LE FLORE OK EMERGENCY MNGR
&&
JDSSpecial weather statement, May 25, 5:22 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
522 PM CDT MON MAY 25 2015
OKZ054-059-060-064-066-070-071-252300-
CREEK OK-MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-OSAGE OK-PAWNEE OK-TULSA
OK-
522 PM CDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK...OKMULGEE...SOUTHWESTERN OSAGE...PAWNEE AND SOUTHWESTERN
TULSA
IN SOUTHEAST OKLAHOMA
NORTHERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE
AT 521 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES WEST OF RALSTON TO 4 MILES EAST OF BRISTOW TO
3 MILES SOUTHEAST OF HOFFMAN...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITHIN THE LINE OF STORMS.
LAT...LON 3656 9690 3659 9692 3658 9701 3659 9702
3676 9686 3676 9682 3609 9610 3566 9558
3538 9586 3578 9641 3601 9663 3615 9663
3615 9677 3621 9683 3624 9682 3624 9686
3643 9704 3651 9704
TIME...MOT...LOC 2221Z 228DEG 12KT 3649 9696 3584 9632
3546 9581Local storm report, May 25, 5:32 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
532 PM CDT MON MAY 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL WEBBERS FALLS 35.51N 95.13W
05/25/2015 E1.00 INCH MUSKOGEE OK EMERGENCY MNGR
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 8:44 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Choctaw, Craig, Delaware, Haskell and 14 more | 24 hr |
| May 24, 11:57 PM CDT | Areal Flood Warning | TSA | Creek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more | 12 hr |
| May 25, 4:23 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 20 hr |
| May 25, 11:36 AM CDT | Areal Flood Warning | TSA | Creek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more | 24 hr |
| May 25, 2:18 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 42 min |
| May 25, 2:32 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 28 min |
| May 25, 3:11 PM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| May 25, 3:34 PM CDT | Special Weather Statement | TSA | Choctaw | 26 min |
| May 25, 3:48 PM CDT | Special Weather Statement | TSA | Pittsburg | 27 min |
| May 25, 3:54 PM CDT | Flash Flood Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more | 8 hr |
| May 25, 3:55 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 65 min |
| May 25, 4:07 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 23 min |
| May 25, 4:18 PM CDT | Tornado Warning | TSA | Pittsburg | 42 min |
| May 25, 4:21 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 39 min |
| May 25, 4:26 PM CDT | Tornado Warning | TSA | Pushmataha | 34 min |
| May 25, 4:30 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 45 min |
| May 25, 4:39 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 31 min |
| May 25, 4:48 PM CDT | Tornado Warning | TSA | LeFlore, Pushmataha | 27 min |
| May 25, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 38 min |
| May 25, 4:52 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 38 min |
| May 25, 5:01 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 29 min |
| May 25, 5:08 PM CDT | Tornado Warning | TSA | Latimer, LeFlore | 52 min |
| May 25, 5:19 PM CDT | Tornado Warning | TSA | LeFlore | 41 min |
| May 25, 5:21 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Craig, Creek, Delaware, Mayes and 11 more | 8 hr |
| May 25, 5:22 PM CDT | Special Weather Statement | TSA | Creek, Okmulgee, Pawnee | 38 min |
| May 25, 5:23 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Pushmataha, Sequoyah | 52 min |
| May 25, 5:28 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 32 min |
| May 25, 5:41 PM CDT | Tornado Warning | TSA | Haskell, LeFlore | 49 min |
| May 25, 5:46 PM CDT | Special Weather Statement | TSA | Choctaw, Latimer, McIntosh, Okfuskee, Okmulgee, Pittsburg and 1 more | 59 min |
| May 25, 5:50 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 55 min |
| May 25, 5:56 PM CDT | Tornado Warning | TSA | LeFlore | 19 min |
| May 25, 6:40 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 50 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.